MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8436-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Muscle Weakness/Atrophy (1967); Urinary Retention (2119); Numbness (2415)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 760119.
 
Event or Problem Description
It was reported that following the implant procedure, the patients left leg down to the knee was numb and weak, and the patient was unable to urinate.It was noted that a hematoma developed in the patients arm.The patient underwent an explant procedure wherein all device components were removed and retained by the medical facility.The hematoma had been removed and the patient was put in the intensive care unit (icu).The physician confirmed that the hematoma was not device related and that it was due to patients blood disorder that make platelets slow to clot.Upon follow-up, the patients left leg numbness and weakness was improving.

Brand Name
COVEREDGE MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20591554
Report Number3006630150-2024-07493
Device Sequence Number20465224
Product Code LGW
UDI-Device Identifier08714729995814
UDI-Public08714729995814
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2025
Device Model NumberSC-8436-50
Device Catalogue NumberSC-8436-50
Device Lot Number7081757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/01/2024
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexMale
Patient RaceWhite